# SDR MALA010447

- Difficulty date: May 9, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- Aircraft time: 28,186 hours, 31,675 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION LT I/B FWD ELEVATOR CABLE WAS WORN.  MAINTENANCE REPLACED CABLE.
